Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Soreness under the arm with swelling after using a different deodorant. Feeling cold. Any vitamin or mineral deficiency?

Hi, I am so sore. I am so sore all over, under my arm on the right side is swollen, I have been using a deodoreant Crystal Hypoallergetic Fragerance & Paraban Free, It was swollen last friday but not too bad I have not used any since, I am also cold and cant get warm. Could I be defficient in some vitamin or mineral?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear,
Thanks for the query.
It cannot be due to any vitamin deficiency.
It looks like you are suffering from allergic contact dermatitis to the deorderant.
You mentioned it is hypo allergenic. But sometime even these products cause allergy.
Use desonide lotion. Once in night.
Apply it for 7 days. You will get relief with this.
If it persists even advert that please meet a dermatologist.
Thank you
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor